City Research Online

Items where City Author is "Xu, Huifu"

Up a level
Export as [feed] RSS 2.0 [feed] RSS
Group by: Publication Type | No Grouping
Jump to: Article
Number of items: 4.

Article

Xu, H., Mughal, S. M., Gowree, E.R., Atkin, C.J. and Sherwin, S. J. (2017). Destabilisation and modification of Tollmien-Schlichting disturbances by a three-dimensional surface indentation. Journal of Fluid Mechanics, 819, pp. 592-620. doi: 10.1017/jfm.2017.193

Liu, Y. and Xu, H. (2014). Entropic approximation for mathematical programs with robust equilibrium constraints. SIAM Journal on Optimization, 24(3), pp. 933-958. doi: 10.1137/130931011

Liu, Y., Roemisch, W. and Xu, H. (2014). Quantitative stability analysis of stochastic generalized equations. SIAM Journal on Optimization, 24(1), pp. 467-497. doi: 10.1137/120880434

Sun, H., Xu, H., Meskarian, R. and Wang, Y. (2013). Exact penalization, level function method, and modified cutting-plane method for stochastic programs with second order stochastic dominance constraints. SIAM Journal on Optimization (SIOPT), 23(1), pp. 602-631. doi: 10.1137/110850815

This list was generated on Sun Sep 23 04:37:39 2018 UTC.